# SDR A6WA202102167655

- Difficulty date: February 10, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 35,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R341666
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COMMON TO PRESSURE FLOOR ANGLE AT FUSELAGE STATION 461 LBL 416 TO LBL 42.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION FROM PRESSURE FLOOR ANGLE AT FS 461.00 LBL 41 TO LBL  TO LBL 42. EVALUATED BLEND AREA FOUND TO BE WITHIN ALLOWABLE LIMITS. HFEC INSPECTION PERFORMED WITH NO INDICATION NOTED. REF BOMBARDIER GREO 601R-53-41-666 REF C.
